MathSciNet Relay Station
MathSciNet bibliographic data
MR2842847 34A08 (26A33 34A25 45J05 65L99)
Wu, Guo-Cheng; Shi, Yong-Guo; Wu, Kai-Teng Adomian decomposition method and non-analytical solutions of fractional differential equations. Romanian J. Phys. 56 (2011), no. 7-8, 873–880.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement